# SDR ASAA2015011910293

- Difficulty date: January 19, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 4,701 hours, 1,513 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989084
- Part serial: 20225
- Condition: Malfunctioned
- Location: A/C Bay
- Part time: 4,718 hours, 1,521 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CABIN ZONE TEMP LIGHT ON RECALL, GOES OUT ON MASTER CAUTION RESET.  ACFT GROUNDED.  RT PACK/ZONE TEMP CONTROLLER, M1443, SHOWS NUMEROUS FWD CABIN ZONE TRIM AIR VALVE, V144, FAULT.  REPLACED FWD CABIN ZONE TCV REF AMM TASK 21-61-21, LEAK CK AND GROUND FUNCTIONAL CK, RAN APU & RT PACK FOR 30 MIN, OPS CK NORMAL.  ALSO, ACCOMPLISHED RT PACK/ZONE TEMP CONTROLLER BITE REF AMM TASK 21-61-00-700-806-002, OPS CK NORMAL.
